# SDR REXA2016020300176

- Difficulty date: February 3, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAILS AT STRINGER 15L ARE CORRODED IN MULTIPLE LOCATIONS, BETWEEN FS 597 - FS 661+90.  REMOVED DAMAGED SEAT RAILS & REPLACED WITH NEW SERVICEABLE SEAT RAILS BETWEEN FS 597 & FS 661+90 IAW REO:670-53-00-343 & AMM 53-00-49-400-801-A07.
